# SDR F3LA2008111000711

- Difficulty date: November 9, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 13,002 hours, 6,433 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: D5211071720000
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LOG PAGE 420725. PILOT REPORTED THE FORWARD ENTRY DOOR L1 GUST LOCK WILL NOT ENGAGE. MAINTENANCE REINSTALLED BUSHING IN THE FORWARD ENTRY DOOR GUST LOCK MECHANISM IN ACCORDANCE WITH A319 AMM 52-11-11-730-050.
